Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 484, NWS Jackson, MS

June 21, 2011Clay County, Lowndes County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 21, 2011, 1:50 PM CDT for Clay County, Lowndes County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 1:50 PM CDT (18:50 UTC)
Expired
Jun 21, 2011, 2:15 PM CDT
In force
25 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Clay County, MS, Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 29 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-80 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS54 KJAN 211850
SVRJAN
MSC025-087-211915-
/O.NEW.KJAN.SV.W.0484.110621T1850Z-110621T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
150 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLUMBUS AFB...

* UNTIL 215 PM CDT

* AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 35 MILES WEST OF COLUMBUS AFB TO 12 MILES NORTHWEST OF
  COLUMBUS AFB TO 6 MILES EAST OF STEENS MOVING NORTH AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CALEDONIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3375 8826 3375 8831 3370 8837 3367 8848
      3369 8849 3370 8871 3382 8893 3375 8893
      3371 8891 3367 8850 3351 8829 3351 8827
TIME...MOT...LOC 1850Z 192DEG 39KT 3379 8904 3375 8861
          3357 8821

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:01 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 21, 12:01 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1201 PM CDT TUE JUN 21 2011

.UPDATE...THE FORECAST HAS BEEN ADJUSTED TO INCREASE POPS ACROSS WRN
ZONES WHERE A CELLS HAVE BEEN PERSISTENTLY TRAINING THIS MORNING.
SCATTERED CONVECTION HAS ALSO DEVELOPED ACROSS ERN ZONES IN THE
FETCH OF MOISTURE THAT HAS DEVELOPED ACROSS THE FORECAST AREA. AN
EXPANSIVE CANOPY OF CLOUDS THAT COVERS THE REGION WILL INHIBIT
AFTERNOON HEATING...RESULTING IN MUCH COOLER TEMPS
TODAY...ESPECIALLY OVER SOME WRN ZONES WHERE HIGHS WILL STRUGGLE TO
REACH THE 80S. WEAK WAVES IN THE FLOW WILL HELP WITH FORCING AND
HEALTHY UPPER DIVERGENCE IS IN PLACE. ALTHOUGH THE CHANCE OF SEVERE
STORMS HAS DECREASED FOR TODAY...ONE OR TWO EMBEDDED
STRONG...POSSIBLY SEVERE...STORMS CAN NOT BE RULED OUT. WITH
PRECIPITABLE WATER VALUES AROUND 2 INCHES THE POTENTIAL FOR PERIODS
OF HEAVIER RAINFALL EXISTS FOR THE REGION TODAY...ESPECIALLY OVER
WRN ZONES IN THE TRACK OF TRAINING STORMS.

&&

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...WATER VAPOR
IMAGERY/RUC ANALYSIS SHOWS THE CIRCULATION AROUND A NEARLY STACKED
LOW OVER CENTRAL NEBRASKA THAT IS EXPECTED TO BRING OUR CWA A GOOD
CHANCE FOR WIDESPREAD WETTING RAIN AND COOLER TEMPERATURES TODAY
THROUGH WEDNESDAY. REGIONAL RADARS WERE SHOWING PLENTY OF CONVECTION
ALONG AND JUST AHEAD OF THE ASSOCIATED COLD FRONT THAT STRETCHED
ACROSS CENTRAL OKLAHOMA AND INTO NORTHERN TEXAS. THE STACKED LOW
WILL MOVE SLOWLY NORTHEAST TODAY TO NEAR THE IOWA/MINNESOTA STATE
LINE BY THIS EVENING WITH THE TRAILING COLD FRONT DRIFTING OVER THE
OZARKS AND SOUTHEAST OKLAHOMA. EVENTHOUGH OUR CWA WILL REMAIN WELL
SOUTHEAST OF THE FRONT TODAY...THE CONTINUING MOISTURE SURGE AHEAD
OF THE FRONT WILL COMBINE WITH DAYTIME HEATING TO FUEL NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST HALF OF OUR CWA WITH
SCATTERED CONVECTION ACROSS OUR SOUTHEAST. THE 00Z TUE JAN SOUNDING
SHOWED A PW OF 1.91IN. PWS TODAY ARE EXPECTED TO SURGE ABOVE TWO
INCHES TODAY. THE INCREASE IN CLOUD COVER AND RAIN CHANCES WILL HOLD
TEMPERATURES DOWN. THE 00Z TUE GFS MOS WAS AMONG THE HIGHEST
ENSEMBLE MEMBERS AND SEVERAL DEGREES WARMER THAN THE NAM MOS. CUT
MAX TEMPERATURES TODAY CLOSER TO THE GFS ENSEMBLE MEAN WHICH WAS
CLOSE TO THE NAM MOS. THE COOLER SURFACE TEMPERATURES WILL BE OFFSET
BY THE COOLER TEMPERATURES ALOFT MAINTAINING RELATIVELY STEEP LAPSE
RATES THIS AFTERNOON WITH VERTICAL TOTALS NEAR 28C. THE GREATEST
0-6KM SHEAR OF 20-30KTS AND GREATEST MLCAPES ABOVE 2000J/KG WILL BE
OVER THE WESTERN ZONES WHERE A FEW STRONG TO SEVERE THUNDERSTORMS
CAPABLE OF WIND GUSTS TO 60MPH...SMALL HAIL AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE. THE CONVECTION WILL SEE A DISTINCT
DIURNAL TREND WITH MUCH OF THE ACTIVITY DISSIPATED OVER OUR CWA
BEFORE MIDNIGHT. THE NEARLY STACKED LOW IS EXPECTED TO BEGIN
TRACKING MORE EASTWARD TUESDAY NIGHT AND NUDGE THE COLD FRONT CLOSER
TO OUR CWA. MODELS SHOW CONVECTION ALONG THE FRONT SPREADING BACK
INTO THE NORTHWEST ZONES PRIOR TO DAYBREAK WEDNESDAY MORNING. THE
COLD FRONT IS STILL EXPECTED TO STALL WEDNESDAY JUST NORTH OF OUR
CWA WHILE THE STACKED LOW TRACKS INTO THE GREAT LAKES REGION. OUR
MOIST AIRMASS WILL AGAIN DESTABILIZE WITH WITH DAYTIME HEATING AND
LEAD TO SCATTERED TO NUMEROUS STORM COVERAGE ACROSS OUR CWA. A FEW
STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE AND MOSTLY ACROSS THE
NORTHWEST HALF OF OUR CWA. AFTERNOON HIGHS WILL CLOSE TO NORMAL AND
NEAR 90 DEGREES AT MOST SITES. GUIDANCE TEMPERATURES WERE CLOSER
WEDNESDAY. ALTHOUGH THE FRONTAL BOUNDARY WILL REMAIN STALLED NORTH
OF OUR CWA WEDNESDAY NIGHT...DRIER AIR ALOFT IS EXPECTED TO MOVE
INTO OUR CWA FROM THE NORTHWEST. THE GFS IS MORE PRONOUNCED WITH
THIS LIKELY ENDS PCPN A LITTLE TOO FAST WEDNESDAY EVENING. HAVE
MAINTAINED POPS ACROSS THE NORTHWEST THROUGH MIDNIGHT GRADUALLY
TAPERING OFF TO THE SOUTHEAST BY MORNING. MODEL RUN ACCUMULATIONS
THROUGH WEDNESDAY NIGHT ARE STILL SHOWING MORE THAN ONE INCH TOTALS
OF MUCH NEEDED RAINFALL ACROSS THE NORTHWEST HALF OF THE AREA WITH
LIGHTER QPF ACROSS OUR SOUTHEAST. /22/

.LONG TERM...THURSDAY THROUGH TUESDAY...THE PRIMARY CONCERNS WILL BE
THE CONTINUATION OF TROPICAL MOISTURE OVER THE REGION TO BRING SOME
NEEDED RAINFALL RELIEF FOR THE ARKLAMISS REGION AND ITS AFFECT ON
ABOVE NORMAL DAYTIME HIGHS. ALSO MODELS AND ENSEMBLES KEEPING AN
ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK.
THIS MAY KEEP TEMPS FROM GETTING VERY FAR ABOVE NORMAL.

LATEST SATELLITE TPW DERIVED IMAGERY SHOWED THE TROPICAL MOISTURE
(PWATS OF 2+ INCHES) HAD MADE AN EARLY ARRIVAL INTO THE SOUTHWEST
PORTION OF THE ARKLAMISS. LATEST SATELLITE IMAGERY ALSO SHOWED
AN UPPER TROUGH OVER THE PLAINS.

LONGTERM MODELS AND ENSEMBLES ARE BRINGING ABOUT A SHORT TERM CHANGE
TO OUR WEATHER PATTERN. A STACK CLOSED LOW AND ASSOCIATED TROUGH
WILL BE OVER THE MISSISSIPPI VALLEY WITH THE CLOSED STACKED LOW IN
THE UPPER PORTION. THIS WILL BRING SOME HEIGHT FALLS TO THE REGION
AND GOOD PRECIPITABLE WATER OF 2 INCHES PLUS...WHICH SPELLS LOCALLY
HEAVY TROPICAL DOWNPOURS OF RAINFALL WITH SOME UPPER DIVERGENCE. THE
RAIN AND CLOUD COVER WILL BRING SOME SOME RELIEF TO OUR ABOVE NORMAL
DAYTIME TEMPERATURE REGIME. THE BEST HEIGHT FALLS AND FORCING WILL
OCCUR WELL NORTH OF THE REGION WITH THE STACKED CLOSED LOW. ON
THURSDAY-FRIDAY A WEAK SURFACE BOUNDARY WILL BECOME STATIONARY AS IT
ATTEMPTS TO APPROACH THE REGION AND THEN GET PUSHED BACK TO THE
NORTH. THE SURFACE BOUNDARY WILL SEND OUTFLOW BOUNDARIES...WHICH MAY
COMBINE WITH OTHER STORM OUTFLOW BOUNDARIES AND THE SEA BREEZE
BOUNDARY FOR LOCALLY HEAVY RAINS. THERE WILL BE ENOUGH
INSTABILITY...LAPSE RATE AND THERMODYNAMICS FOR SOME ISOLATED STRONG
TO SEVERE STORMS WITH THE AID OF UPPER DIVERGENCE ALOFT. AS WE GO
TOWARD THE WEEKEND THE HIGH PWATS GET USHERED SOUTH OF THE REGION
WITH PRECIP WATER AT 1.5 TO 1.8 INCHES. THE CLOSED STACK LOW WILL
LIFT NORTHEAST INTO SOUTHEAST CANADA. THIS WILL PUSH THE TROUGH AXIS
EAST OF THE REGION FOR THE WEEKEND. MODELS HAVE MODIFIED OUR PATTERN
FOR THIS WEEKEND INTO EARLY NEXT WEEK. THEY KEEP THE MEAN RIDGE AXIS
WEST IN THE PLAINS WHILE PUTTING THE REGION INTO AN ACTIVE NORTHWEST
FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. WITH COOLER AIR
ALOFT PROVIDING LAPSE RATES...DECENT VT AND DCAPE WILL PROVIDE THE
RISK FOR ISOLATED STRONG TO SEVERE STORMS FROM THE NORTHWEST DURING
THE PERIOD.  ALL MODELS ARE IN AGREEMENT TO BRINGING SOME RAIN
RELIEF TO THE REGION. AVERAGE MODEL QPF RANGES FROM ONE TO TWO
INCHES...WHILE THE 5 DAY QPF RANGES FROM NEAR 1 TO 1.5 INCHES. SO
WITH THIS IN MIND WILL KEEP THE MENTION OF ISOLATED STRONG TO SEVERE
STORMS FOR THURSDAY IN THE HWO WITH THE RISK OF LOCALLY HEAVY RAINS
OF TWO INCHES.

AS FAR AS TEMPS ARE CONCERN MADE A BLEND OF MEX...GMOS AND ENSEMBLE
GUIDANCE.

AS FAR AS POPS ARE CONCERN MADE SOME ADJUSTMENTS TO MEX AND ENSEMBLE
GUIDANCE.

&&

.AVIATION...MOIST AIRMASS IN PLACE WILL FUEL SCATTERED TO NUMEROUS
SHOWERS AND EMBEDDED THUNDERSTORMS AROUND THE REGION THROUGH EARLY
THIS EVENING. PATCHY MVFR CONDITIONS WILL EXIST ACROSS THE REGION
DURING THIS PERIOD AWAY FROM THUNDERSTORMS DUE TO CEILINGS...BUT IFR
CONDITIONS ARE EXPECTED IN AREAS OF HEAVY DOWNPOURS. WINDS WILL
GENERALLY BE FROM THE SOUTH AT 10 TO 15 MPH TODAY...AND PERHAPS A
LITTLE GUSTY AT TIMES. SOME STORMS COULD BE A LITTLE POTENT AND
PRODUCE TOPS TO 50 KFT AND AT LEAST MODERATE TURBULENCE. ANTICIPATE
MUCH OF THE ACTIVITY ACROSS THE REGION DIMINISHING THIS
EVENING...ALTHOUGH A FRONTAL BOUNDARY DROPPING IN FROM THE NORTH
COULD CONTINUE TO TRIGGER THUNDERSTORMS AROUND THE
GLH/GWO/TVR/GTR/CBM AXIS THROUGH THE NIGHT. /BB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/17/03/BB
Hazardous weather outlook, Jun 21, 9:28 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
928 AM CDT TUE JUN 21 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>049-053-059-060-221430-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON-
ADAMS-
928 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 45 MPH...SMALL
HAIL AND TORRENTIAL RAINFALL WILL BE POSSIBLE THROUGH THIS AFTERNOON
ACROSS PORTIONS OF THE ARKLAMISS MAINLY ALONG AND NORTHEAST OF THE
NATCHEZ TRACE CORRIDOR. A FEW STORMS DURING THIS TIME WILL HAVE THE
POTENTIAL TO BE SEVERE WITH WINDS UP TO 60 MPH AND PERHAPS HAIL UP TO
QUARTER SIZE. MOST OF THIS ACTIVITY WILL DISSIPATE BY THIS EVENING BUT
ADDITIONAL STRONG THUNDERSTORMS WITH WIND GUSTS TO 40 MPH AND LOCALLY
HEAVY RAIN MAY MOVE BACK INTO NORTHEAST LOUISIANA...SOUTHEAST
ARKANSAS...AND NORTHWEST MISSISSIPPI LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN WEDNESDAY
AND THURSDAY AFTERNOONS MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A
COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK
AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS
WILL BE THE PRIMARY RISKS FROM THESE STORMS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

MSZ031-038-039-045-046-050>052-054>058-061>066-072>074-221430-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
928 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 45 MPH...SMALL
HAIL AND TORRENTIAL RAINFALL WILL BE POSSIBLE FROM MIDDAY THROUGH
EARLY THIS EVENING ACROSS PORTIONS OF THE ARKLAMISS SOUTHEAST OF THE
NATCHEZ TRACE CORRIDOR. A FEW STORMS DURING THIS TIME WILL HAVE THE
POTENTIAL TO BE SEVERE WITH WINDS UP TO 60 MPH AND PERHAPS HAIL UP TO
QUARTER SIZE. MOST OF THIS ACTIVITY SHOULD DISSIPATE...OR WEAKEN
CONSIDERABLY...WELL BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN WEDNESDAY
AND THURSDAY AFTERNOONS MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A
COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK
AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS
WILL BE THE PRIMARY RISKS FROM THESE STORMS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

50

In the hours before

Local storm report, Jun 21, 1:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
132 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND DMG     3 SW PHILADELPHIA       32.74N 89.15W
06/21/2011                   NESHOBA            MS   EMERGENCY MNGR

            TREE DOWN ON COUNTY ROUND 430

&&

BRYANT
Local storm report, Jun 21, 1:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
133 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND DMG     9 SW PHILADELPHIA       32.68N 89.22W
06/21/2011                   NESHOBA            MS   EMERGENCY MNGR

            TREE DOWN BLOCKING COUNTY ROAD 402

&&

BRYANT
Special weather statement, Jun 21, 1:35 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT TUE JUN 21 2011

MSZ042-043-048-049-211905-
HINDS MS-RANKIN MS-MADISON MS-YAZOO MS-
135 PM CDT TUE JUN 21 2011

...STRONG THUNDERSTORMS APPROACHING THE INTERSTATE 55 CORRIDOR...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 10 MILES WEST OF WAY TO
8 MILES SOUTHWEST OF POCAHONTAS AT 135 PM CDT...MOVING EAST AT 40
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EAST CENTRAL YAZOO...MADISON...NORTH CENTRAL RANKIN AND
NORTHEASTERN HINDS COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3234 8989 3235 9044 3281 9023 3283 8973
      3272 8973
TIME...MOT...LOC 1835Z 265DEG 35KT 3275 9016 3241 9033

DL
Local storm report, Jun 21, 1:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     5 S STARKVILLE          33.38N 88.82W
06/21/2011                   OKTIBBEHA          MS   EMERGENCY MNGR

            TREE DOWN ACROSS MOUNT OLIVE ROAD

&&

BRYANT
Local storm report, Jun 21, 1:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     9 SW PHILADELPHIA       32.68N 89.22W
06/21/2011                   NESHOBA            MS   EMERGENCY MNGR

            TREE DOWN BLOCKING COUNTY ROAD 402

&&

BRYANT
Local storm report, Jun 21, 1:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     3 SW PHILADELPHIA       32.74N 89.15W
06/21/2011                   NESHOBA            MS   EMERGENCY MNGR

            TREE DOWN ON COUNTY ROUND 430

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:46 PM CDTSpecial Weather StatementJANMadison29 min
Jun 21, 9:44 AM CDTSpecial Weather StatementJANBolivar46 min
Jun 21, 11:38 AM CDTSpecial Weather StatementJANKemper, Neshoba, Newton47 min
Jun 21, 12:29 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston46 min
Jun 21, 12:42 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren48 min
Jun 21, 1:06 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston54 min
Jun 21, 1:08 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo38 min
Jun 21, 1:35 PM CDTSpecial Weather StatementJANMadison30 min
Jun 21, 2:01 PM CDTSpecial Weather StatementJANCopiah, Hinds, Jefferson59 min
Jun 21, 2:05 PM CDTSpecial Weather StatementJANRankin45 min
Jun 21, 3:06 PM CDTSevere Thunderstorm WarningJANAdams, Franklin54 min
Jun 21, 3:10 PM CDTSpecial Weather StatementJANLowndes, Oktibbeha60 min
Jun 21, 3:30 PM CDTSpecial Weather StatementJANNewton, Scott, Smith45 min
Jun 21, 4:07 PM CDTSpecial Weather StatementJANClarke, Jasper, Lauderdale, Newton58 min
Jun 21, 4:28 PM CDTSpecial Weather StatementJANJones47 min
Jun 21, 4:36 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale42 min
Jun 21, 4:59 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion49 min
Jun 21, 5:36 PM CDTSevere Thunderstorm WarningJANForrest, Lamar54 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.